| Model Number |
928854 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 5257795, medical device expiration date: unknown, device manufacture date: 2015-11-10.Medical device lot #: 7352875, medical device expiration date: unknown, device manufacture date: 2018-02-08.The customer's address is unknown.(b)(6), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that 3 boxes of syringe 0.5ml 30ga 8mm 10bag 500 pl/wg had missing label information during use.The following was reported by the initial reporter: "it was reported that expiration date is missing from shelf carton.Pr 2271243 records issue if missing expiration date for cat 928853.Pr 2276138 records issue if missing expiration date for cat 928854.Verbatim: walgreen's pharmacist stated he had 3 boxes of insulin syringes without expiration dates.Advised that the product boxes could be expired.".
Additional Manufacturer Narrative
H6: investigation summary.No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 7352875 & 5257795.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that did not pertain to the complaint.This was manufactured before expiration dates were printed on packaging.
Event or Problem Description
It was reported that 3 boxes of syringe 0.5ml 30ga 8mm 10bag 500 pl/wg had missing label information during use.The following was reported by the initial reporter: "it was reported that expiration date is missing from shelf carton.(b)(4) records issue if missing expiration date for cat 928853.(b)(4) records issue if missing expiration date for cat 928854.Verbatim: walgreen's pharmacist stated he had 3 boxes of insulin syringes without expiration dates.Advised that the product boxes could be expired.".